Advanced Search

  Select All
Vidushi Gupta, Jaydev Dabas
AIMS Mathematics, 2017, 2(2): 365-376. doi: 10.3934/Math.2017.2.365
Abstract     + HTML     + PDF(214 KB)
Djamila Chergui, Taki Eddine Oussaeif, Merad Ahcene
AIMS Mathematics, 2019, 4(1): 112-133. doi: 10.3934/Math.2019.1.112
Ran Zhang, Shengqiang Liu
Bashir Ahmad, Ahmed Alsaedi, Sotiris K. Ntouyas
AIMS Mathematics, 2019, 4(3): 626-647. doi: 10.3934/math.2019.3.626
Tomas Godoy
AIMS Mathematics, 2019, 4(3): 792-804. doi: 10.3934/math.2019.3.792
Abstract     + HTML     + PDF(255 KB)
Hemant Kumar Nashine, Rabha W. Ibrahim
AIMS Mathematics, 2019, 4(3): 847-859. doi: 10.3934/math.2019.3.847
Md. Asaduzzaman, Md. Zulfikar Ali
AIMS Mathematics, 2019, 4(3): 880-895. doi: 10.3934/math.2019.3.880
Abstract     + HTML     + PDF(1105 KB)
Sina Etemad, Sotiris K. Ntouyas
AIMS Mathematics, 2019, 4(3): 997-1018. doi: 10.3934/math.2019.3.997
Abdelouaheb Ardjouni
AIMS Mathematics, 2019, 4(4): 1101-1113. doi: 10.3934/math.2019.4.1101
Abstract     + HTML     + PDF(235 KB)
Abdelatif Boutiara, Kaddour Guerbati, Maamar Benbachir
AIMS Mathematics, 2020, 5(1): 259-272. doi: 10.3934/math.2020017
Abstract     + HTML     + PDF(244 KB)
Ritu Agarwal, Mahaveer Prasad Yadav, Dumitru Baleanu, S. D. Purohit
AIMS Mathematics, 2020, 5(2): 1062-1073. doi: 10.3934/math.2020074
Abdelkader Amara
AIMS Mathematics, 2020, 5(2): 1074-1088. doi: 10.3934/math.2020075
Abstract     + HTML     + PDF(238 KB)
J. Vanterler da C. Sousa, E. Capelas de Oliveira, F. G. Rodrigues
AIMS Mathematics, 2020, 5(2): 1346-1358. doi: 10.3934/math.2020092
Abstract     + HTML     + PDF(244 KB)
Gokula Nanda Chhatria
AIMS Mathematics, 2020, 5(3): 2433-2447. doi: 10.3934/math.2020161
Abstract     + HTML     + PDF(235 KB)
Saleh S. Redhwan, Sadikali L. Shaikh, Mohammed S. Abdo
AIMS Mathematics, 2020, 5(4): 3714-3730. doi: 10.3934/math.2020240
Abstract     + HTML     + PDF(259 KB)
Ayub Samadi, M. Mosaee Avini, M. Mursaleen
AIMS Mathematics, 2020, 5(4): 3791-3808. doi: 10.3934/math.2020246
Abstract     + HTML     + PDF(250 KB)
Hamza Moffek, Assia Guezane-Lakoud
AIMS Mathematics, 2020, 5(5): 4770-4780. doi: 10.3934/math.2020305
Abstract     + HTML     + PDF(221 KB)
Mohammed A. Almalahi, Mohammed S. Abdo, Satish K. Panchal
AIMS Mathematics, 2020, 5(5): 4889-4908. doi: 10.3934/math.2020312
Abstract     + HTML     + PDF(337 KB)
Min Jiang, Rengang Huang
AIMS Mathematics, 2020, 5(6): 6537-6551. doi: 10.3934/math.2020421
Abstract     + HTML     + PDF(246 KB)
Dehong Ji, Weigao Ge
AIMS Mathematics, 2020, 5(6): 7175-7190. doi: 10.3934/math.2020459
  • First
  • Prev
  • 1
  • 2
  • Next
  • Last
  • Total:2
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals